| Model Number |
16-N251S |
| Medical Device Problem Codes |
Decoupling (1145); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.
Event or Problem Description
Customer reported that the needle hub could not attach securely to the syringe, which resulted in the medication leaking out.
Additional Manufacturer Narrative
The defect could not be confirmed based on the returned sample analysis.This appears to be an isolated incident for this item and trending will be performed peridically to determine whether additional actions are needed.